ophthalmologist-icon
Eye and head heaviness
In last year i went to Australia and there i had reactive arthritis which was cured after taking steroids but after that my head and eyes are feeling heavy and wiered. I went to ENT doctors but it didn't work.
102 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. S.Ramasamy
Siddha 20 yrs exp Chennai

Free 3 day follow up

Chat Now

₹150 for 24 hrs

i need more details regarding the problem 1. age 2. do you have sneezing/running nose etc 3. have you checked your eyes4. do you have vommiting sensation? 5. your sleep pattern, work shedule etc
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.